Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/1216
Title: H[sub ∞] fixed-lag smoothing and prediction for linear continous-time systems
Authors: Zhang, H
Zhang, DD 
Xie, L
Keywords: Differential equations
Matrix algebra
Parameter estimation
Problem solving
Riccati equations
Stochastic control systems
Issue Date: 2003
Publisher: IEEE
Source: Proceedings of the 2003 American Control Conference : June 4-6, 2003, Denver, Colorado, USA, v. 5, p. 4201-4206 How to cite?
Abstract: This paper addresses the H[sub ∞] fixed-lag smoothing and prediction problems for linear continuous-time systems. We first present a solution to the optimal H₂ estimation problem for linear continuous-time systems with instantaneous and delayed measurements. It is then shown that the H[sub ∞] fixed-lag smoothing and prediction problems can be converted to the latter problem in Krein space. Therefore, the H₂ estimation is extended to give conditions on the existence of a H[sub ∞] fixed-lag smoother and predictor based on innovation analysis and projection in Krein space and a solution for H[sub ∞] smoother or predictor is given in terms of a Riccati differential equation and matrix differential equations.
URI: http://hdl.handle.net/10397/1216
ISBN: 0-7803-7896-2
Rights: © 2003 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All persons copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holder.
Appears in Collections:Conference Paper

Files in This Item:
File Description SizeFormat 
linear-continous-time_03.pdf329.72 kBAdobe PDFView/Open
Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

5
Last Week
0
Last month
0
Citations as of Apr 10, 2016

Page view(s)

729
Last Week
3
Last month
Checked on May 29, 2016

Download(s)

548
Checked on May 29, 2016

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.